# SDR DL72W953027

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON S-26L AND SUPPORT ANGLES O/B OF S-26L AT STA 595.  REMOVED CLIPS, FABRICATED NEW SECTION OF STRINGER AND SPLICE PER SRM 53-10-3.  TREATED AND PAINTED PER PS 900-3-6 NR 3.  INSTALLED STRINGER SECTIONS, SPLICE AND CLIP PER SRM 53-10-3 FIG 1.
